Correct formulation of a one-dimensional isothermal problem in contact hydrodynamics
Doklady Akademii Nauk, Tome 242 (1978) no. 2, pp. 309-312
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_242_2_a12,
author = {M. A. Galakhov and P. B. Gusyatnikov},
title = {Correct formulation of a one-dimensional isothermal problem in contact hydrodynamics},
journal = {Doklady Akademii Nauk},
pages = {309--312},
year = {1978},
volume = {242},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_242_2_a12/}
}
TY - JOUR AU - M. A. Galakhov AU - P. B. Gusyatnikov TI - Correct formulation of a one-dimensional isothermal problem in contact hydrodynamics JO - Doklady Akademii Nauk PY - 1978 SP - 309 EP - 312 VL - 242 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1978_242_2_a12/ LA - ru ID - DAN_1978_242_2_a12 ER -
M. A. Galakhov; P. B. Gusyatnikov. Correct formulation of a one-dimensional isothermal problem in contact hydrodynamics. Doklady Akademii Nauk, Tome 242 (1978) no. 2, pp. 309-312. http://geodesic.mathdoc.fr/item/DAN_1978_242_2_a12/